# SDR ABXA20200803188

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 88,603 hours, 22,206 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: 7732887810
- Part serial: 850610
- Condition: Binding
- Location: Lt Engine
- Part time: 4 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG BLEED VALVE OFF LIGHT WITH ASSOCIATED LEFT ENGINE BLEED AND LEFT PACK OFF LIGHT.  AIRCRAFT BACK TO GATE.  AIRCRAFT GROUNDED.  VERIFIED PRSOV WON'T OPEN, REMOVED AND REPLACED LT ENG PRSOV.  OPERATIONS CHECKED GOOD, IAW B767 MM 36-11-18.  REMAIN ETOPS 180.
